Doctor insights on:
Ittiyated Colon After 2 Rounds Of Antibiotics
Can I get c diff by taking 2 courses of clindamycin for bv?-I was reinfected during first course.-
Not that common but: C. difficile can be found in many patient populations. The anaerobic bacterium is colonized in up to 3% of the normal population. C-difficile is acquired in apprx 20% of hospitalized pts.most of whom were treated with long term antibiotics. Clindamycin is one of the more common antibiotics associated with C-diff. Usually more symptomatic with the frail, undernourished and more severely ill. Watch! ...Read more
Is sore and scratchy throat normal after pneumonia,had 2 different rounds of treatment,even if I felt 100% better 3 days before finishing antibiotic?
Yes: A sore and scratchy throat can be caused by many different things, including nasal congestion and irritation due to coughing. ...Read more
Been on antibiotics for 3 days. 2 days since antibiotic course completed, still dark yellow urine. Is it because of antibiotics?
My staph lugdunensis has not gone away after 6+ mo. I had 7 rounds of antibiotics, 2 decolonizations, mupirocin, etc. Should i go to the hospital?
Need more informatio: Staph lugdensis can be associated with minor to severe infections. It can take more than one treatment course. Detailed information and exam, such as the location and severity of infection, whether surgery has been done; antibiotic sensitivities , treament course of antibiotics, whether an infectious md has been consulted all are essential to advise a treatment course. ...Read more
Treated for h pylori, after completion of antibiotics, stomach began bloating and burning sensations. Been 2 days since completion, why?
You probably: killed your friendly flora. Take probioticsGet a more detailed answer ›
I've had a 4 month long infections of the lung and sinuses. 3 antibiotics and 2 rounds of steroids and no one knows what's wrong. Still sick.
Got a severe bladder wall infection (discovered by cystoscopy) 2 months of high dose abx and my urinalysis was positive white cells - this infection?
See answer : Most common causes of a "bladder wall" infection would be either 1) "cystitis cystica" which are tiny <3mm cysts either localized or scattered throughout the bladder lining and usually due to recurrent utis and require long-term (3-6 months or longer) of oral antibiotics to clear; or 2) "interstitial cystitis" which is a non-bacterial inflammation of the bladder. Your urologist should help clarify. ...Read more
After a round of antibiotics I came down w/a vaginal yeast infctn, normal. Treated w/single dose oct trtmt, but 4 days later symptoms remain?
Go back....: If you still have symptoms after initial treatment then please go back to the doctor and get re-evaluated; there may be something else going on here. ...Read more
Lef testicle is very hard/ slightly painful if touched. Was just treated for orchitis. Took multiple rounds of antibiotics cipro (ciprofloxacin) 2-3 weeks. macrobid2 weeks. doxycycline 10 days. now 2 weeks off cipro (ciprofloxacin), still hard?
Needs more diagnosis: All standard bacterial infections that cause epididymitis or orchitis should have responded to those antibiotics. Seems time to consider other causes like TB, certain fungal infections, or non-infectious causes. Some drugs can do this as a side effect. And, without meaning to alarm you, testicular cancer may be a consideration. Follow up with your doctor. If not a urologist, ask for referral. ...Read moreSee 3 more doctor answers
Abscess after extraction. One oral antibiotic, 2 diff IV antibiotics but still have abscess.. What now?
10 day course of antibiotics for respiratory infection. Few days after was done started mushy, floating stools that break apart w/ bubbles. Cause?
Change in Stools : Sometimes oral antibiotics can cause changes in bowel habits. Occassionally there is diarrhea, other times it is just a change in the stools just as described here with floating mushy stools. Antibiiotics can cause a change in the GI tract flora (normal GI bacteria) that lead to this. To get back to normal it is sometimes advised to take yogurt with acidophilus or supplements with probiotics. ...Read more
I've received 2 rounds of IV antibiotics for a kidney infection, but am still getting fevers. Is this normal?
14 days of diflucan (fluconazole) followed by 10 days of augmenting and my belly button is still infected. Help!
Culture my be needed: Sounds like you have a persistent infection my be from instruments used for pricing , did not respond to Augmentin (amoxicillin and clavulanate) which is a broad spectrum antibiotic, then culture my be needed to determine affecting bacteria and prescription of the proper antibiotic required.. ...Read moreSee 1 more doctor answer
Back surgery 6/3. 2 weeks later an infection. taking picc line antibiotic for 2 weeks with small draining area. now draining area is getting larger??
Had hydrocele surgery 2 weeks ago for the second time. 2 days after drain removed, the tail of epididymis is tender and larger then usual. Infection?
RU sure epididymis?: Not unusual for scrotum 2b tender 2 days after drain removal. Wonder why you think epididymis is tender ; larger. Tunica vaginalis, which is wall of hydrocele is attached to epididymis and bound 2b tender for a while after surgery/drain removal. Best to discuss with your urologist. ...Read more
Diagnosed with sibo 10 days of xifaxin felt great. Symptoms returned day after finishing antibiotics.
Something else?: They say sibo can be hard to treat, but it can be done. Other causes than the bacteria killed can remain - do let the doctor keep searching. Thyroid function tests might be an idea, etc. Here's info that may start your search: http://www.Endfatigue.Com/articles/article_sibo.Html good luck. ...Read more
Bro still gets fever of 99C after he has been given the treatment for typhoid. Antibiotic course of 2 weeks got over 10 days back.Help
Think Error: A body temp of 99C would instantly be fatal. A body temp of 99F is normal. ...Read more
20 Pus cells in urine, taking antibiotic from 2 years but no solution, admitted to hospital twice when infection increases, prostate operation 3 yr back?
Chronic UTI: What type of prostate surgery did you have? Are you retaining your urine? Have your upper tracts been assessed? What type of infection-has it been the same bacteria, or some other organism (eg yeast)? Are you diabetic and prone to infections? There are too many questions unanswered-you would be best re-evaluated by a urologist; and if you've been rx'd for 2 years by one, then you need a better MD. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can a colon reattachment be done after 2 years?
- Chills and fever after two types of antibiotic
- Tonsil still hurts 2 weeks after antibiotics
- Ask a doctor a question free online
- Antibiotics for colon infection
- Cox 2 colon cancer
- 2 days antibiotic
- How common is it too get colon cancer 2 years after clear colonoscopy?
- Talk to a infectious disease specialist online